Survival from malignant digestive endocrine tumors in England and Wales: A population-based study

Lepage, C; Rachet, B; Coleman, MP; (2007) Survival from malignant digestive endocrine tumors in England and Wales: A population-based study. Gastroenterology, 132 (3). pp. 899-904. ISSN 0016-5085 DOI: https://doi.org/10.1053/j.gastro.2007.01.006

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1053/j.gastro.2007.01.006

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar